Skip to Main content Skip to Navigation


...
hal-01113819v1  Book sections
Olivier BokanowskiEric BourgeoisA DésillesHasnaa Zidani. Global optimization approach for the ascent problem of multi-stage launchers
In: Bock H.G., Jäger W., Kostina E., Phu H.X. (eds). Modeling, Simulation and Optimization of Complex Processes HPSC 2018. Springer, Cham., pp.1--42, 2021, 978-3-030-55239-8. ⟨10.1007/978-3-030-55240-4_1⟩
...
hal-01263431v1  Journal articles
Olivier BokanowskiNadia MegdichHasnaa Zidani. A method for optimal control problems
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2006, 5, pp.256-271
hal-01484196v1  Conference papers
Mohamed AssellaouOlivier BokanowskiAnna DesillesHasnaa Zidani. A Hamilton-Jacobi-Bellman approach for the optimal control of an abort landing problem
2016 IEEE 55th Conference on Decision and Control (CDC), Dec 2016, Las Vegas (USA), United States. pp.3630-3635, ⟨10.1109/CDC.2016.7798815⟩
...
hal-00998371v2  Journal articles
Mohamed AssellaouOlivier BokanowskiHasnaa Zidani. Error Estimates for Second Order Hamilton-Jacobi-Bellman Equations. Approximation of Probabilistic Reachable Sets
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (9), pp.3933 - 3964. ⟨10.3934/dcds.2015.35.3933⟩
hal-00724842v1  Conference papers
Olivier BokanowskiEmiliano CristianiJulien Laurent-VarinHasnaa Zidani. Hamilton-Jacobi-Bellman approach for the climbing problem for heavy launchers
20th International Symposium on Mathematical Theory of Networks and Systems, Jul 2012, Melbourne, Australia
...
hal-00278077v1  Journal articles
Benjamin BruderOlivier BokanowskiStefania MarosoHasnaa Zidani. Numerical approximation for a superreplication problem under gamma constraints
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2009, 47 (3), pp.2289-2320. ⟨10.1137/080725222⟩
...
inria-00179549v1  Journal articles
Olivier BokanowskiStefania MarosoHasnaa Zidani. Some convergence results for Howard's algorithm
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2009, 47 (4), pp.3001--3026. ⟨10.1007/s00245-006-0865-2⟩
...
hal-01287013v1  Journal articles
Olivier BokanowskiAthena PicarelliHasnaa Zidani. State-constrained stochastic optimal control problems via reachability approach
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2016, 54 (5), pp.2568-2593. ⟨10.1137/15M1023737⟩
...
hal-00989495v1  Journal articles
Olivier BokanowskiMaurizio FalconeRoberto FerrettiLars GrüneDante Kalise et al.  Value iteration convergence of "-monotone schemes for stationary Hamilton-Jacobi equations
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (9), pp.4041 - 4070. ⟨10.3934/dcds.2015.35.4041⟩
...
hal-00931025v2  Journal articles
Olivier BokanowskiAthena PicarelliHasnaa Zidani. Dynamic Programming and Error Estimates for Stochastic Control Problems with Maximum Cost
Applied Mathematics and Optimization, Springer Verlag (Germany), 2015, 71 (1), pp.125--163. ⟨10.1007/s00245-014-9255-3⟩
...
inria-00273977v2  Journal articles
Olivier BokanowskiEmiliano CristianiHasnaa Zidani. An efficient data structure to solve front propagation problems
Journal of Scientific Computing, Springer Verlag, 2010, 42 (2), pp.251--273. ⟨10.1007/s10915-009-9329-6⟩
...
hal-00653471v1  Journal articles
Olivier BokanowskiYingda ChengChi-Wang Shu. A discontinuous Galerkin solver for front propagation
SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2011, 33 (2), pp.923-938
hal-00982466v1  Journal articles
Olivier BokanowskiIan SchindlerHasnaa Zidani. On the minimization of the energy of a free-electron gas with constrained density function
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 1999, 35 (8), pp.1073-1090
...
hal-00653337v3  Journal articles
Albert AltaroviciOlivier BokanowskiHasnaa Zidani. A general Hamilton-Jacobi framework for nonlinear state-constrained control problems
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2013, 19 (2), pp.337--357. ⟨10.1051/cocv/2012011⟩
...
inria-00267644v1  Journal articles
Olivier BokanowskiNicolas ForcadelHasnaa Zidani. L^1-error estimate for numerical approximations of Hamilton-Jacobi-Bellman equations in dimension 1.
Mathematics of Computation, American Mathematical Society, 2010, 79 (271), pp.1395--1426
...
hal-00395589v1  Journal articles
Olivier BokanowskiNicolas ForcadelHasnaa Zidani. Reachability and minimal times for state constrained nonlinear problems without any controllability assumption
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2010, 48 (7), pp. 4292-4316